| Catalog Number |
207080 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Screw missing from offset reamer handle.Case type: tha.As per the mps: "no patient involvement".
Additional Manufacturer Narrative
Follow-up #1 and final report submitted."reported issue: it was reported that screw missing from offset reamer handle.Product inspection: the failure mode could not be confirmed because the 207080 offset cup reamer handle was not returned for evaluation.Three communication attempts were made and appropriate information was not received.If device and/or additional information become available, this investigation will be reopened.Device history review: review of the device history records indicate 60 devices were manufactured and accepted into final stock on 11/05/2015.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 207080, lot number: 32031015 shows 4 additional complaints related to the failure in this investigation.The complaints are (b)(4).Conclusion: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Nc/capa review: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event" h3 other text : product was not available for evaluation.
Event or Problem Description